MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA XT VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC PUERTO RICO OPERATIONS CO. EVERA XT VR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number DVBB1D1
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during implant of the implantable cardioverter defibrillator (icd) the programmer lost telemetry with the device.After the lead were connected to the device impedance readings could not be obtained.The lead were connected to the old device and impedance readings were normal.The physician did not use the device and a new device was successfully implanted.No patient complications have been reported as a result of this event.

Brand Name
EVERA XT VR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6783329
Report Number3004209178-2017-17066
Device Sequence Number1361094
Product Code LWS
UDI-Device Identifier00643169530300
UDI-Public00643169530300
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2018
Device Model NumberDVBB1D1
Device Catalogue NumberDVBB1D1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR